# SDR ASAA0946944

- Difficulty date: November 2, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 007006229
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FRAME IS GOUGED JUST BELOW NR 7 LATCH. REPAIRED DOOR.
